# SDR DALA2024021201856

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 50,109 hours, 35,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L & 1R EXIT LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AT STA B5-118 REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #9376629)
